Number one in the UK and seventh in the world in the Times Higher Education rankings of universities under 50 years old


Athena SWAN Bronze Award

Supporter of LMS Good Practice Award


Export 297 results:
Sort by: Author [ Title  (Asc)] Year
Filters: First Letter Of Last Name is G  [Clear All Filters]
A B C D E F [G] H I J K L M N O P Q R S T U V W X Y Z   [Show ALL]
Gould V.  2003.  Abundant and ample straight left orders. Periodica Mathematica Hungarica. 46:171-179.
Gould V.  1991.  Abundant enlargements of monoids. Proc Monash Conf on Semigrou. :86-100.
Bhansali RJ, Giraitis L, Kokoszka P.  2007.  Approximations and limit theory for quadratic forms of linear processes. Journal of Stochastic Processes and their Applications. 117(1):71-95.
Giraitis L, Surgailis D.  2002.  ARCH-type bilinear models with double long memory. Stochastic Processes and their applications. 100:275-300.
Gould V.  2008.  Axiomatisability of free, projective and flat acts. Semigroups, Acts and Categories, Tartu 2007.. 3:41-56. Download: tartu.pdf (187.69 KB)
Gould V, Shaheen L.  2011.  Axiomatisability problems for S-posets. Semigroup Forum. 82:199-228. Download: axsposetspostproofs.pdf (270.34 KB)
Gould V.  1987.  Axiomatisability problems for S-systems. J. London Math. Soc.. 35:193-201.

Back to the Top